# SDR SWAA2024022643780

- Difficulty date: January 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL AT STA727 AND S-27R AT AFT CARGO COMPARTMENT 2024-69052<[01] REPLACED WEB - INTERCOSTAL AT STA727 AND S-27R AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG 144A2600 SHEET 953 REV:- SEE INDIVIDUAL SIGNOFF BELOW;[02] CORRECTIVE ACTION CERTIFIED
